# SDR R61A20100584

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,974 hours, 4,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WOULDN'T DISARM.  MAINTENANCE TROUBLESHOT AND REPLACED THE L-1 BELLCRANK ASSEMBLY PER EMB AMM, AND PERFORMED OPS CHECK OF L-1 DOOR.
